Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

start

Veteran Member
  • Total Reviews

    0
  • Content Count

    127
  • Joined

  • Last visited

Community Reputation

8 Neutral

About start

  • Rank
    Member
  1. It's gonna take over a year for everything to fade away.
  2. You don't necessary break out at all if you moisturize properly.
  3. Ignore the people above. It's a completely normal side effect. Just remember to drink water and take multi vitamins.
  4. It's now 1 year since my second prescription ended and my acne hasn't returned. My first prescription was 6 months 2x20mg and second was 3 months 2x20mg.
  5. It's a natural reaction to the dryness. You should start using moisturizer before taking the medicine so that your skin gets used to the moisturizer.
  6. Yes, you must moisturize. It's not even a matter of choice.
  7. It's actually pretty common that one course won't be enough. Just stay strong and get the second course.
  8. Insurance? You need insurance to get proper healthcare? I pity you. Do you live in Africa? In most countries you just walk into the doctor's office and get it for free. The most usual dosage of accutane is 2x20mg/day
  9. Your face burning is not normal. You need to find yourself a good moisturizer with no oil or alcohol and you'll feel great and no outbreaks. If your face feels like crap it's because you don't have a proper moisturizer.
  10. The thing you call "initial breakout" is the skin's natural reaction to dryness. You should start using moisturizer well before your skin is dry to prevent it.
  11. you should try staying on the moisturizer even after you stop taking the medicine.
  12. Too much water is bad because it will flush out all the vitamins and minerals which will cause headache.
  13. If you get a lot of flakes despite moisturizing it means you don't have good moisturizer
  14. You probably use too much BP and too little moisturizer.Also, your skin will get more used to it over time.
×